# SDR SWAA2021010439163

- Difficulty date: December 31, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 52,861 hours, 31,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE DOOR EMERGENCY EXIT SLIDE GIRT BAR LOOSE.  SECURED FWD SERVICE DOOR GIRT BAR RETAINER, PER SIP.
